# SDR AALA201807259008

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 88,126 hours, 48,011 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: LANR005
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD MAIN ENTRANCE ESCAPE SLIDE GIRT BAR CABLE BROKEN. REPLACED FORWARD MAIN GIRT BAR CABLE PER AMM 25-62-00.
